# SDR CA100804001

- Difficulty date: July 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8401
- Aircraft time: 1,531 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, Y
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE IN CABIN  DURING FLIGHT, ON APPROACH, PILOTS REPORTED SMOKE IN THE CABIN.  ACFT LANDED AND THE ENGINE AUTO-SHUTDOWN ON TOUCHDOWN.  THE ENGINE WILL BE REMOVED AND FORWARDED TO MFG FOR INVESTIGATION.
